TITLE

Asymptotics of regularized solutions of a linear nonautonomous system of advanced differential equations

AUTHOR(S)
Dolgii, Yu. F.; Surkov, P. G.
PUB. DATE
April 2010
SOURCE
Differential Equations;Apr2010, Vol. 46 Issue 4, p470
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
For a nonautonomous system of linear advanced differential equations, we find asymptotic formulas analytically determining how the regular solutions of this system on an interval of the positive half-line depend on the admissible error. The problem is solved in the following setting: additional smoothness conditions are imposed on the initial functions, but the boundary conditions providing a continuous extension of the solutions of the Cauchy problem to an interval of the positive half-line are violated.
ACCESSION #
51135079

 

Related Articles

  • Exact solutions to the sine-Gordon equation. Aktosun, Tuncay; Demontis, Francesco; van der Mee, Cornelis // Journal of Mathematical Physics;Dec2010, Vol. 51 Issue 12, p123521 

    A systematic method is presented to provide various equivalent solution formulas for exact solutions to the sine-Gordon equation. Such solutions are analytic in the spatial variable x and the temporal variable t, and they are exponentially asymptotic to integer multiples of 2π as x →...

  • One Formula for Solution of the Linear Differential Equations of the Second Order with the Variable Coefficients. Asanov, Avyt; Chelik, M. Haluk; Asanov, Ruhidin // Global Journal of Pure & Applied Mathematics;2012, Vol. 8 Issue 3, p321 

    In this paper we obtained the formula for the common solution of the linear differential equation of the second order with the variable coefficients in the more common case. We also obtained the formula for the solution of the Cauchy problem.

  • Asymptotics of a solution to a second order linear differential equation with large summands. Krutenko, E. V.; Levenshtam, V. B. // Siberian Mathematical Journal;Jan2010, Vol. 51 Issue 1, p57 

    We consider the second order ordinary differential equations whose coefficients of the unknowns contain smooth and rapidly oscillating summands proportional to the positive powers of the oscillation frequency. The complete asymptotic expansions are constructed and justified of solutions to the...

  • Eigenvalues of the Cauchy process on an interval have at most double multiplicity. Kwaśnicki, Mateusz // Semigroup Forum;Jul/Aug2009, Vol. 79 Issue 1, p183 

    We prove that the eigenvalues of the semigroup of the Cauchy process killed upon exiting the interval have at most double multiplicity. In passing we obtain an interesting identity involving Fourier transform.

  • On asymptotics of solutions of parabolic equations with nonlocal high-order terms. Muravnik, A. // Journal of Mathematical Sciences;May2006, Vol. 135 Issue 1, p2695 

    In the paper, we study the Cauchy problem for second-order differential-difference parabolic equations containing translation operators acting to the high-order derivatives with respect to spatial variables. We construct the integral representation of the solution and investigate its long-term...

  • Asymptotic analysis of some classes of ordinary differential equations with large high-frequency terms. Levenshtam, V. // Journal of Mathematical Sciences;Nov2009, Vol. 163 Issue 1, p89 

    A complete asymptotic expansion is constructed for solutions of the Cauchy problem for nth order linear ordinary differential equations with rapidly oscillating coefficients, some of which may be proportional to ω n/2, where ω is oscillation frequency. A similar problem is solved for a...

  • A priori analysis of initial data for the Riccati equation and asymptotic properties of its solutions. N. A. Chernyavskaya; Jeremy Schiff; L. A. Shuster // Bulletin of the London Mathematical Society;Aug2009, Vol. 41 Issue 4, p723 

    We obtain two main results for the Cauchy problem where x0, y0 ∈ ℝ, r > 0, q ≥ 0, 1/r ∈ L1loc(ℝ), q ∈ L1loc(ℝ) and (1) For given initial data...

  • Application of dynamical systems to the study of asymptotic properties of solutions to nonlinear higher-order differential equations. Astashova, I. // Journal of Mathematical Sciences;Apr2005, Vol. 126 Issue 5, p1361 

    We study asymptotic properties of a higher-order, nonlinear, Emden-Fowler-type differential equation.We investigate asymptotics of all possible solutions of the equation in the cases of regular and singular nonlinearity forn=3 , 4.We use the method of change of variables,which allows one to...

  • Numerical solution of the Painlevé VI equation. Abramov, A.; Yukhno, L. // Computational Mathematics & Mathematical Physics;Feb2013, Vol. 53 Issue 2, p180 

    A numerical method for solving the Cauchy problem for the sixth Painlevé equation is proposed. The difficulty of this problem, as well as the other Painlevé equations, is that the unknown function can have movable singular points of the pole type; moreover, the equation may have...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics